Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 142, NWS Springfield, MO

April 2, 2006Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 2, 2006, 3:07 PM CDT for Pulaski County, Missouri. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 3:07 PM CDT (20:07 UTC)
Expired
Apr 2, 2006, 3:45 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:23 PM CDTHAIL 0.25Laquey, MOPEA SIZE HAIL REPORTED
Apr 2, 3:30 PM CDTHAIL 0.75St. Robert, MO
Apr 2, 3:30 PM CDTHAIL 12 E Waynesville, MOQUARTER HAIL REPORTED
Apr 2, 3:35 PM CDTHAIL 1.75Waynesville, MONUMEROUS REPORTS FROM IN AND AROUND WAYNESVILLE OF DIME TO GOLF BALL SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 12:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 022006
SVRSGF
MOC169-022045-
/O.NEW.KSGF.SV.W.0142.060402T2007Z-060402T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN CENTRAL MISSOURI.

* UNTIL 345 PM CDT.

* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  I-44 NEAR MILE MARKER 140...OR 11 MILES NORTHEAST OF LEBANON...AND
  MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR RICHLAND BY 315 PM CDT.
  NEAR I-44 NEAR MILE MARKER 150 BY 320 PM CDT.
  NEAR WAYNESVILLE BY 335 PM CDT.
  5 MILES NORTHWEST OF I-44 NEAR MILE MARKER 170 BY 345 PM CDT.

THE TOWNS OF LAQUEY...OZARK SPRINGS...SWEDEBORG AND DEVILS ELBOW ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3790 9241 3773 9243 3765 9226 3780 9202
      3802 9202 3802 9216

$$

HATCH
4 follow-up statements
000 
WWUS53 KSGF 022010 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 PM CDT SUN APR 2 2006

MOC169-022045-
/O.CON.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
311 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI COUNTY
UNTIL 345 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR I-44 NEAR MILE MARKER 140...OR 12 MILES WEST OF
WAYNESVILLE...AND MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR WAYNESVILLE BY 320 PM CDT.
  NEAR I-44 NEAR MILE MARKER 170 BY 330 PM CDT.

THE TOWNS OF OZARK SPRINGS...LAQUEY...SWEDEBORG AND DEVILS ELBOW ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3795 9244 3773 9243 3767 9227 3780 9202
      3802 9202 3803 9235

$$

TAGGART
000 
WWUS53 KSGF 022024
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT SUN APR 2 2006

MOC169-022045-
/O.CON.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
324 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI COUNTY
UNTIL 345 PM CDT...

AT 322 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED  GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WAYNESVILLE...AND MOVING EAST AT 65 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR I-44 NEAR MILE MARKER 170 BY 330 PM CDT.

THE TOWN OF DEVILS ELBOW IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3795 9244 3773 9243 3767 9227 3780 9202
      3802 9202 3803 9235

$$
HATCH
000 
WWUS53 KSGF 022034
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT SUN APR 2 2006

MOC169-022045-
/O.CON.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
334 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI COUNTY
UNTIL 345 PM CDT...

AT 331 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED  GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR I-44 NEAR MILE MARKER 170...OR 6 MILES EAST OF
WAYNESVILLE...AND MOVING EAST AT 55 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF PULASKI
COUNTY...INCLUDING THE TOWNS OF DEVILS ELBOW AND I-44 NEAR MILE
MARKER 170.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3796 9234 3771 9232 3763 9221 3780 9202
      3802 9202 3803 9235

$$

JLT/GH
000 
WWUS53 KSGF 022044
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT SUN APR 2 2006

MOC169-022054-
/O.EXP.KSGF.SV.W.0142.000000T0000Z-060402T2045Z/
PULASKI MO-
344 PM CDT SUN APR 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 339 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3796 9234 3771 9232 3763 9221 3780 9202
      3802 9202 3803 9235

$$

JLT/GH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:39 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 2, 12:39 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT SUN APR 2 2006

...UPDATED AVIATION DISCUSSION...

.UPDATED...MESOSCALE DISCUSSION...

AT 1600 UTC SURFACE LOW WAS CENTERED JUST SOUTHEAST OF LINCOLN
NEBRASKA WITH A DRYLINE LINE ARCING SOUTHEAST THE SOUTHWARD ACROSS
EASTERN KANSAS. DRYLINE JUST BEGINNING TO ENTER OUR WESTERN MOST CWA
WITH LOW TO MID 60 DEWPOINTS NOW IN PLACE ACROSS MUCH OF OUR CWA.
VISIBLE SATELLITE IMAGERY SHOWS THE BEGINNING OF SURFACE BASED
CUMULUS FIELD DEVELOPING AHEAD OF THE DRYLINE FROM NE OK NORTHWARD
ALONG THE KS/MO BORDER. MODIFIED 16Z RUC SOUNDING FOR JLN INDICATES
A HEALTHY CAP IS STILL IN PLACE WITH AROUND 75 J/KG OF
MLCINH...HOWEVER THE CINH IS WEAKENING AND CONTINUED HEATING AND
MOISTENING OF THE BOUNDARY LAYER COMBINED WITH PERSISTENT
CONVERGENCE ALONG THE DRYLINE SHOULD BE SUFFICIENT FOR THE CAP TO
BREAK BY EARLY AFTERNOON.

BEXT APPROXIMATION AT THIS TIME IS THAT CONVECTION WILL BEGIN TO
DEVELOP IN OUR CWA BETWEEN 18-19Z SOMEWHERE ALONG OR POSSIBLY A BIT
WEST OF HIGHWAY 65. DEEP LAYER SHEAR VECTORS ARE FAVORABLY ORIENTED
WITH THE DRYLINE FOR CONVECTION TO REMAIN DISCRETE INITIALLY WITH
VERY STRONG DEEP LAYER SHEAR FAVORING A QUICK EVOLUTION TO
SUPERCELLS AFTER THUNDERSTORMS DEVELOP. WHILE CONDITIONS WILL BE
VERY FAVORABLE FOR SUPERCELLS...THE TORNADO POTENTIAL IS BIT MORE
PROBLEMATIC. SURFACE WINDS HAVE BEGUN TO VEER MORE AND THIS WILL CUT
DOWN ON 0-1KM SHEAR WITH CONTINUED BOUNDARY LAYER MIXING THIS
AFTERNOON ALSO REDUCING LOW LEVEL SHEAR.

DESPITE THE MARGINAL 0-1KM SRH THIS AFTERNOON...MODESTLY LOW LCL
HEIGHTS COMBINED WITH VERY STRONG DEEP LAYER SHEAR AND MODERATE
INSTABILITY COULD BE ENOUGH FOR A COUPLE OF TORNADOES TO DEVELOP
WITH ANY DISCRETE SUPERCELLS. BETTER TORNADO POTENTIAL TODAY WILL
LIKELY EXIST WITH STORMS CROSSING THE WARM FRONT WHICH IS NOW OUT OF
OUR CWA AND TORNADO POTENTIAL COULD ALSO INCREASE AFTER SUNSET AS
WINDS BACK SLIGHTLY...HOWEVER BY SUNSET THUNDERSTORMS WILL LIKELY BE
EAST OF OUR CWA.

WE WILL BE LAUNCHING AN 18Z SOUNDING TODAY.

IZZI

&&

.DISCUSSION...

SQUALL LINE FINALLY BEGINNING TO WEAKEN NOW AS IT MOVES INTO THE
EASTERN HALF OF THE CWA. BACK EDGE OF PRECIP BAND ALMOST CLEARING
SPRINGFIELD. PRECIP SHOULD CONTINUE TO MOVE NORTH AND EAST AND SKIES
SHOULD BEGIN TO SCATTER OUT THIS MORNING. SETTING THE STAGE FOR THIS
AFTERNOON.

SURFACE LOW CURRENTLY IN SOUTH CENTRAL NEBRASKA WITH WARM FRONT
EXTENDING SOUTHEAST FROM KANSAS CITY TO CAPE GIRARDEAU. ASSOCIATED
SURFACE COLD FRONT SOUTH FROM WEST CENTRAL KANSAS THROUGH THE
OKLAHOMA/TEXAS PANHANDLES. BY 18Z...SURFACE LOW SITUATED OVER
SOUTHERN IOWA WITH TRAILING COLD FRONT THROUGH EASTERN KANSAS INTO
CENTRAL OKLAHOMA. A POTENT VORTICITY CENTER WILL BE MOVING INTO
EASTERN KANSAS BY 18Z AND INTO OUR CWA SHORTLY THERE AFTER. A FAIRLY
STRONG 70-80KT JET ASSOCIATED WITH THE CENTER CUTS INTO SOUTHERN
MISSOURI AND SHOULD PROVIDE GOOD EXHAUST FOR OUR STORMS THIS
AFTERNOON.

THE CWA STAYS IN THE WARM SECTOR OF THE LOW THROUGHOUT THE DAY WITH
DEEP MOISTURE ADVECTION FROM THE SOUTH...MODEL SOUNDINGS FOR SGF AND
JLN SHOWING CAPES UP TO 2700 J/KG WITH LITTLE OR NO ASSOCIATED CIN.
IT WILL NOT TAKE MUCH TO GET THE CONVECTION GOING. WITH A GOOD 8-10
HOURS OF CLEARING SKIES...SURFACE HEATING AND INCREASED MOISTURE
ADVECTION...CONVECTION SHOULD GET GOING SHORTLY AFTER THAT TIME.
NAM SHOWING CAPES MAINTAINING 2500 J/KG OR BETTER THROUGH THE
AFTERNOON FROM 925MB THROUGH 850MBS ACROSS THE CWA.

SURFACE FRONT WILL APPROACH WESTERN CWA SHORTLY AFTER 18Z...THROUGH
CENTRAL PORTIONS OF THE CWA...INCLUDING SPRINGFIELD AROUND 21Z AND
THEN INTO THE EASTERN PART OF THE CWA BY 00Z. DEGREE OF LOW-LEVEL
SHEAR ALONG WITH MOIST UNSTABLE AIRMASS SUGGESTS THAT A FEW
TORNADOES WILL LIKELY OCCUR...WHICH COULD BE STRONG AND
LONG-LIVED...ESPECIALLY ACROSS THE EASTERN HALF OF OUR CWA.
ADDITIONALLY...LARGE HAIL AND LOCALLY DAMAGING WINDS ARE ALSO
EXPECTED.

A STRONG SECONDARY VORT TROUGH DIVES SOUTH FROM NEBRASKA AROUND THE
BACK SIDE OF THE UPPER LOW AFTER 00Z THAT MAY ASSIST IN KEEPING THE
CONVECTION GOING INTO THE LATE EVENING. FOR NOW THOUGH...BELIEVE
MOST SEVERE WEATHER SHOULD SUBSIDE AFTER 00Z. WILL HAVE TO WATCH
THIS FEATURE.

SHOULD SEE NEAR TO SLIGHTLY COOLER THAN NORMAL TEMPERATURES ON
MONDAY AND TUESDAY WITH CANADIAN HIGH EXPANDING ACROSS MUCH OF THE
CENTRAL U.S. WILL NEED TO MONITOR FROST POTENTIAL TUESDAY MORNING
WITH TEMPERATURES POSSIBLY FALLING INTO THE MID 30S OVER CENTRAL AND
NORTHERN ZONES. AFTERWARDS WE SHOULD SEE ANOTHER DECENT WARMUP AS
PROGRESSIVE UPPER FLOW PATTERN BRINGS ANOTHER STORM SYSTEM INTO THE
THE AREA BY WEDNESDAY/THURSDAY. SEVERE WEATHER POTENTIAL LOOKS
PRETTY DECENT FOR THE REGION BY THURSDAY AFTERNOON.

GCC
&&

.AVIATION...

FOR THE 18Z KSGF/KJLN TAFS...DRYLINE CONTINUES TO MARCH EASTWARD AND
IS THROUGH THE JLN AREA AND WILL MAKE IT THROUGH SGF BETWEEN 19-21Z.
COULD SEE THUNDERSTORMS DEVELOP ALONG THE DRYLINE RIGHT AS ITS
MOVING THROUGH SGF BUT PROBABILITIES ARE FAR TOO LOW TO INCLUDE ANY
TS IN TAF AT THIS TIME. STRONG WINDS WILL CONTINUE THROUGH THE
AFTERNOON WITH GUSTS OF 30-35KT POSSIBLE THIS AFTERNOON. WINDS WILL
CONTINUE TO VEER FROM SW TO W THEN EVENTUALLY NW AFTER SUNRISE
MONDAY.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 2, 1:00 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN APR 2 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 AM CDT SUN APR 2 2006

...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON OVER THE EASTERN
OZARKS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
    HAIL TO THE SIZE OF BASEBALLS.
    DAMAGING WIND GUSTS OVER 60 MPH.
    AND POSSIBLY A TORNADO OR TWO.

  AREAS AFFECTED AND TIMING:

  BETWEEN 2 PM AND 9 PM GENERALLY EAST OF HIGHWAY 65.

  DISCUSSION:

  A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE CENTRAL AND
  EASTERN OZARKS AHEAD OF AN ADVANCING DRYLINE. AS THE DRYLINE MOVES
  EASTWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...SCATTERED
  THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BETWEEN 2 AND 3 PM
  ALONG OR JUST EAST OF HIGHWAY 65. GIVEN THE MODERATE INSTABILITY
  AND STRONG WINDS ALOFT THUNDERSTORMS WILL LIKELY BECOME SEVERE
  QUICKLY...WITH ISOLATED SUPERCELLS POSSIBLE. THE PRIMARY SEVERE
  WEATHER THREAT WILL BE LARGE HAIL...POSSIBLY AS LARGE AS GOLF BALL
  TO BASEBALL SIZE. IN ADDITION TO LARGE HAIL...SOME POTENTIAL DOES
  EXIST FOR A TORNADO OR TWO THIS AFTERNOON...ESPECIALLY TO THE EAST
  OF AN OSAGE BEACH TO AVA LINE.

  BEHIND THE DRYLINE WINDS WILL SHIFT TO THE WEST THIS AFTERNOON
  OVER WESTERN PORTIONS OF THE OUTLOOK AREA WITH WINDS GUSTING TO
  BETWEEN 30 AND 40 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO THURSDAY...WITH ANOTHER
  CHANCE FOR SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED WEST OF AN AVA TO OSAGE BEACH
  LINE BETWEEN 2 PM AND 4 PM...WITH SPOTTER ACTIVATION LIKELY TO THE
  EAST OF THERE AFTER 3 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GI/MMT

In the hours before

Local storm report, Apr 2, 2:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             1 S OZARK               37.01N 93.21W
04/02/2006  E1.00 INCH       CHRISTIAN          MO   PUBLIC

            QUARTER HAIL IN OZARK

&&

LDOOLEY
Local storm report, Apr 2, 3:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             LEBANON                 38.60N 89.82W
04/02/2006  E0.25 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            PENNY HAIL REPORTED BY EMERGENCY MANAGER

&&

LDOOLEY
Local storm report, Apr 2, 3:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 E ROGERSVILLE         37.12N 93.04W
04/02/2006  E0.25 INCH       WEBSTER            MO   EMERGENCY MNGR

            QUARTER HAIL

&&

LDOOLEY
Local storm report, Apr 2, 3:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             LEBANON                 37.68N 92.66W
04/02/2006  E0.25 INCH       LACLEDE            MO   EMERGENCY MNGR

            PENNY HAIL REPORTED BY EMERGENCY MANAGER

&&

LDOOLEY
Local storm report, Apr 2, 3:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             1 N LEBANON             37.69N 92.66W
04/02/2006  E0.75 INCH       LACLEDE            MO   AMATEUR RADIO

            EMERGENCY MANAGMENT REPORTED PENNY HAIL

&&

LDOOLEY
Local storm report, Apr 2, 3:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             5 W LEBANON             37.68N 92.75W
04/02/2006  E0.75 INCH       LACLEDE            MO   EMERGENCY MNGR

            DIME HAIL REPORTED BY EMERGENCY MANAGMENT

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 12:34 AM CSTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
Apr 2, 12:39 AM CSTSevere Thunderstorm WarningSGFJasper66 min
Apr 2, 12:49 AM CSTSevere Thunderstorm WarningSGFBarton41 min
Apr 2, 1:01 AM CSTSevere Thunderstorm WarningSGFBarry44 min
Apr 2, 1:18 AM CSTSevere Thunderstorm WarningSGFLawrence42 min
Apr 2, 1:22 AM CSTSevere Thunderstorm WarningSGFDade38 min
Apr 2, 1:41 AM CSTSevere Thunderstorm WarningSGFChristian, Greene49 min
Apr 2, 3:08 AM CDTSevere Thunderstorm WarningSGFHickory, Polk, St. Clair35 min
Apr 2, 2:40 PM CDTSevere Thunderstorm WarningSGFChristian50 min
Apr 2, 2:42 PM CDTSevere Thunderstorm WarningSGFStone23 min
Apr 2, 2:50 PM CDTSevere Thunderstorm WarningSGFGreene, Webster37 min
Apr 2, 2:57 PM CDTSevere Thunderstorm WarningSGFDouglas63 min
Apr 2, 3:00 PM CDTSevere Thunderstorm WarningSGFLaclede30 min
Apr 2, 3:14 PM CDTSevere Thunderstorm WarningSGFWright48 min
Apr 2, 3:19 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan16 min
Apr 2, 3:23 PM CDTSevere Thunderstorm WarningSGFSt. Clair37 min
Apr 2, 3:24 PM CDTSevere Thunderstorm WarningSGFTexas66 min
Apr 2, 3:30 PM CDTSevere Thunderstorm WarningSGFMaries30 min
Apr 2, 3:35 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark55 min
Apr 2, 3:40 PM CDTSevere Thunderstorm WarningSGFPhelps35 min
Apr 2, 3:51 PM CDTSevere Thunderstorm WarningSGFBenton24 min
Apr 2, 3:53 PM CDTSevere Thunderstorm WarningSGFOregon67 min
Apr 2, 3:58 PM CDTSevere Thunderstorm WarningSGFDouglas17 min
Apr 2, 4:21 PM CDTTornado WarningSGFOregon16 min
Apr 2, 4:23 PM CDTSevere Thunderstorm WarningSGFShannon30 min
Apr 2, 4:28 PM CDTSevere Thunderstorm WarningSGFDent11 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.